# SDR S2YA960044

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 2312 · VHF Communications System
- Part: Comp Contl Head
- Part number: 6226520008
- Condition: Inoperative
- Location: Instrument Panel
- Component: CTL22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF NOVEMBER, THERE WERE FOUR CTL-22 COMPENSATION CONTROL HEADS, P/N 622-6520-008, THAT WERE REMOVED DUE TO PART OR ALL OF BACKLIGHTING BEING INOPERATIVE.  THE PARTS TIME SINCE OVERHAUL WERE 5,447.8 FROM N NR 831SK NR 1 SIDE; 6,578.5 HRS FROM N NR 831SK NR 2 SIDE; 4,860.2 HRS FROM N NR 841SK; AND 6,538.1 HRS FROM N NR 85SK.  WHEN SENT OUT FOR REPAIR, LAMPS WERE REPLACED BEFORE THE UNITS WERE RETURNED TO SERVICE.  THIS GIVES A MTBUR OF 5,865.2  HOURS.  REF:  OPERATOR CONTROL NRS 97ZZZX1802 THROUGH 97ZZZX1804.  (X)
